# SDR 99ZZZX1724

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG206
- Condition: Discharged
- Location: Dc System
- Part time: 1,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY DEAD.  REMOVED AND REPLACED.
